IDEAS home Printed from https://ideas.repec.org/a/ecm/emetrp/v45y1977i2p487-96.html
   My bibliography  Save this article

Finite Sample Properties of Instrumental Variable Estimators of Structural Coefficients

Author

Listed:
  • Mariano, Roberto S

Abstract

No abstract is available for this item.

Suggested Citation

  • Mariano, Roberto S, 1977. "Finite Sample Properties of Instrumental Variable Estimators of Structural Coefficients," Econometrica, Econometric Society, vol. 45(2), pages 487-496, March.
  • Handle: RePEc:ecm:emetrp:v:45:y:1977:i:2:p:487-96
    as

    Download full text from publisher

    File URL: http://links.jstor.org/sici?sici=0012-9682%28197703%2945%3A2%3C487%3AFSPOIV%3E2.0.CO%3B2-I&origin=repec
    File Function: full text
    Download Restriction: Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Poskitt, D.S. & Skeels, C.L., 2007. "Approximating the distribution of the two-stage least squares estimator when the concentration parameter is small," Journal of Econometrics, Elsevier, vol. 139(1), pages 217-236, July.
    2. Phillips, Peter C B, 1985. "The Exact Distribution of LIML: II," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 26(1), pages 21-36, February.
    3. D. S. Poskitt & C. L. Skeels, 2004. "Approximating the Distribution of the Instrumental Variables Estimator when the Concentration Parameter is Small," Monash Econometrics and Business Statistics Working Papers 19/04, Monash University, Department of Econometrics and Business Statistics.
    4. Jarque, C.M. & McKenzie, C.R., 1995. "Testing for multivariate normality in simultaneous equations models," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 39(3), pages 323-328.
    5. Peter C.B. Phillips, 1982. "On the Exact Distribution of LIML (revised and extended, see CFDP 658)," Cowles Foundation Discussion Papers 626, Cowles Foundation for Research in Economics, Yale University.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ecm:emetrp:v:45:y:1977:i:2:p:487-96. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum). General contact details of provider: http://edirc.repec.org/data/essssea.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.